# SDR SWAA2012032602591

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 36,896 hours, 25,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899501
- Condition: Broken
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSEMBLY GIRT BAR LANYARD CABLE STRAND BROKEN.  REPLACED LT SLIDE GIRT BAR LANYARD CABLE IAW MM.
